Alert archive / Kansas / Frost Advisories in 2011
Frost Advisory 8, NWS Goodland, KS
NWS Goodland, KS issued this frost advisory at Oct 18, 2011, 3:37 PM CDT for 13 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado. It took effect at Oct 19, 2011, 1:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2011, 3:37 PM CDT (20:37 UTC)
- In effect from
- Oct 19, 2011, 1:00 AM CDT
- Expired
- Oct 19, 2011, 6:37 AM CDT
- In force
- 6 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 98 kt
- 0-1 km storm-relative helicity
- -76 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
560 WWUS73 KGLD 182037 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 237 PM MDT TUE OCT 18 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-190445- /O.NEW.KGLD.FR.Y.0008.111019T0600Z-111019T1500Z/ /O.CON.KGLD.FZ.A.0001.111020T0600Z-111020T1500Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 237 PM MDT TUE OCT 18 2011 /337 PM CDT TUE OCT 18 2011/ ...FROST ADVISORY IN EFFECT FROM MIDNIGHT MDT /1 AM CDT/ TONIGHT TO 9 AM MDT /10 AM CDT/ WEDNESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT MDT /1 AM CDT/ TONIGHT TO 9 AM MDT /10 AM CDT/ WEDNESDAY. * TIMING/DURATION...FROST WILL DEVELOP ACROSS THE AREA OVERNIGHT TONIGHT AND WEDNESDAY MORNING. A HARD FREEZE IS EXPECTED ACROSS MUCH OF THE AREA LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. * TEMPERATURE INFO...TEMPERATURES ARE EXPECTED TO DROP INTO THE 29 TO 35 DEGREE RANGE TONIGHT...AND INTO THE MIDDLE 20S WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LESS ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
3 follow-up statements
455 WWUS73 KGLD 190315 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 915 PM MDT TUE OCT 18 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191200- /O.CON.KGLD.FR.Y.0008.111019T0600Z-111019T1500Z/ /O.CON.KGLD.FZ.A.0001.111020T0600Z-111020T1500Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 915 PM MDT TUE OCT 18 2011 /1015 PM CDT TUE OCT 18 2011/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT /10 AM CDT/ WEDNESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... * TIMING/DURATION...FROST WILL DEVELOP ACROSS THE AREA OVERNIGHT TONIGHT AND WEDNESDAY MORNING. A HARD FREEZE IS EXPECTED ACROSS MUCH OF THE AREA LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. * TEMPERATURE INFO...TEMPERATURES ARE EXPECTED TO DROP INTO THE 29 TO 35 DEGREE RANGE TONIGHT...AND INTO THE MIDDLE 20S WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LESS ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
132 WWUS73 KGLD 190959 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 359 AM MDT WED OCT 19 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191500- /O.CON.KGLD.FR.Y.0008.000000T0000Z-111019T1500Z/ /O.CON.KGLD.FZ.A.0001.111020T0600Z-111020T1500Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 359 AM MDT WED OCT 19 2011 /459 AM CDT WED OCT 19 2011/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT /10 AM CDT/ THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... * TIMING/DURATION...FROST IS EXPECTED THROUGH MID MORNING. A HARD FREEZE IS EXPECTED ACROSS MUCH OF THE AREA LATE TONIGHT INTO THURSDAY MORNING. * TEMPERATURE INFO...TEMPERATURES ARE EXPECTED TO DROP INTO THE 29 TO 35 DEGREE RANGE THIS MORNING...AND INTO THE 23 TO 28 DEGREE RANGE LATE TONIGHT AND EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LESS ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. && $$ BULLER
843 WWUS73 KGLD 191137 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 537 AM MDT WED OCT 19 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191800- /O.CAN.KGLD.FR.Y.0008.000000T0000Z-111019T1500Z/ /O.CON.KGLD.FZ.A.0001.111020T0600Z-111020T1500Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 537 AM MDT WED OCT 19 2011 /637 AM CDT WED OCT 19 2011/ ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE FROST ADVISORY. * TIMING/DURATION...A HARD FREEZE IS EXPECTED ACROSS MUCH OF THE AREA LATE TONIGHT INTO THURSDAY MORNING. * TEMPERATURE INFO...TEMPERATURES ARE EXPECTED TO DROP INTO THE 23 TO 28 DEGREE RANGE LATE TONIGHT AND EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LESS ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ BULLER
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this frost advisory went out at Oct 18, 11:50 AM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Oct 18, 11:50 AM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1050 AM MDT TUE OCT 18 2011
.DISCUSSION...
306 AM MDT TUE OCT 18 2011
FORECAST PROBLEMS WILL BE MAX TEMPERATURES/CHANCE OF PRECIPITATION
AND WINDS TODAY...AND HOW COLD THE LOW TEMPERATURES GET THE NEXT
TWO NIGHTS. SATELLITE SHOWING AN AMPLIFIED PATTERN FROM THE PACIFIC
INTO EASTERN NORTH AMERICA. A RATHER STRONG SHORTWAVE TROUGH/PV
ANOMALY AND LEFT FRONT QUADRANT OF THE JET ARE APPROACHING IN THE
NORTHWEST FLOW ALOFT THAT IS OVER THE AREA.
MODELS DID WELL ON THE INCOMING JET EXCEPT FOR THE ECMWF WHICH WAS
TOO WEAK. A FEW PROBLEM AREAS AT MID LEVELS. MODELS HAVING SOME
DIFFERENCES IN THE AMPLITUDE/POSITION OF THE RIDGE. HERE THE UKMET
AND CANADIAN WERE DOING SLIGHTLY BETTER THAN THE GFS/NAM/SREF.
HOWEVER DOWNSTREAM...THE MODELS WERE NOT QUITE DEEP ENOUGH/TOO FAR
EAST WITH THE TROUGH JUST MOVING TO OUR EAST. HERE WOULD HAVE TO
GIVE THE ADVANTAGE TO THE NAM AND SREF. AT THE SURFACE THE MODELS
TENDED TO HAVE THE SURFACE RIDGING TOO FAR EAST. THE NAM WAS DOING
THE BEST WITH THIS. THE GFS AND ECMWF WERE INITIALLY DOING BETTER ON
THE LOW LEVEL THERMAL FIELD. BASED ON ANALYSIS AND FLOW PATTERN WILL
PREFER A SLOWER EVOLUTION/PROGRESSION OF FEATURES.
TODAY/TONIGHT...MODELS START OUT WITH THE LEFT FRONT QUADRANT OF THE
JET APPROACHING FROM THE NORTHWEST AND NEAR THE WESTERN PORTION OF
THE AREA EARLY IN THE DAY. THAT INITIAL EXIT REGION MOVES SOUTH OF
THE AREA BUT THE JET SEGMENT AS A WHOLE AND POSSIBLY ANOTHER EXIT
REGION MOVING INTO THE WESTERN AND CENTRAL PORTIONS OF THE AREA FROM
LATE MORNING INTO THE AFTERNOON. INITIALLY THIS JET AND INCOMING PV
ANOMALY ARE BRINGING A THICK DECK OF MID CLOUDS THAT EXTEND INTO
EASTERN MONTANA AND WESTERN NORTH DAKOTA.
IMMEDIATE AFFECT WILL BE WHAT AREAS DOES IT KEEP WARM ENOUGH THIS
MORNING TO NOT ALLOW FROST TO DEVELOP. ALSO WINDS ARE STAYING UP
JUST ENOUGH TO KEEP A LITTLE MIXING GOING. AT THIS TIME IT LOOKS
LIKE LOCATIONS IN THE WESTERN HALF HAVE REACHED THE RIGHT
TEMPERATURE/DEWPOINT SPREAD...BUT NOT SURE HOW MUCH FROST IS FORMING
WITH THE CURRENT WINDS. SOME FROST ON ELEVATED SURFACES HAS DEVELOPED
HERE IN KGLD. NOT SURE IF CRITERIA WILL BE MET IN THE EASTERN PORTION
OF THE AREA. WILL KEEP THE FROST ADVISORY GOING AT THIS TIME.
HOW STRONG WILL THE WINDS GET. LOOKS LIKE 25 TO 35 KNOTS WILL BE IN
THE COLUMN...ESPECIALLY BEFORE 18Z. DOES NOT LOOK LIKE A LOT OF
SUBSIDENCE AND AM WONDERING HOW MUCH MIXING WILL TAKE PLACE WITH
CLOUDS AROUND THE ENTIRE AREA THROUGH THE MORNING HOURS. HOWEVER...
MODELS ARE SHOWING SOME GOOD LOW LEVEL LAPSE RATES. BUFKIT DOES
SUPPORT SOME GUSTS TO NEAR 35 KNOTS. SO AT THIS TIME WILL PUT
WINDS/GUSTS JUST UNDER ADVISORY.
PRETTY STRONG FORCING IS WORKING ITS WAY IN. SOUNDINGS ARE SHOWING A
DEEP DRY LAYER WITH NO MOISTURE BELOW 700 MB. AM NOT SEEING IN
PRECIPITATION BEING REPORTED UPSTREAM. TQ INDEX WOULD INDICATE THERE
IS NOT ENOUGH COLD AIR ALOFT TO SET OFF ANY -SHRA. SO WILL KEEP IT
DRY. NEXT PROBLEM WILL BE HOW MUCH DOES THE CLOUD COVER HOLD THE
TEMPERATURES DOWN. ABOVE LIFT AND MOISTURE LOOKS TO BE TO THE EAST OF
THE WESTERN HALF OF THE AREA BY 18Z WITH CLOUDS HANGING ON THE
LONGEST IN THE EAST. MODEL OUTPUT IS SIMILAR...MATCHES WHAT HAPPENED
UPSTREAM YESTERDAY...AND CLOSE TO CURRENT FORECAST AND ONLY MADE
SLIGHT ADJUSTMENTS.
JET MOVES TO THE EAST OF THE FORECAST AREA AFTER 06Z WITH POSSIBLY A
RIGHT REAR QUADRANT CATCHING THE EAST PORTION. LOOKS LIKE THERE IS
MUCH LESS CLOUD COVER FOR TONIGHT. HOWEVER...ALL MODELS TIGHTEN UP
GRADIENT/KEEP WINDS GOING HIGH ENOUGH THROUGH THE NIGHT. MODEL
OUTPUT SHOWS COLD TEMPERATURES BUT STAYING ABOVE A HARD FREEZE.
CURRENTLY HAVE WIDESPREAD FROST IN THE GRIDS. NEW GUIDANCE SIMILAR
TO CURRENT FORECAST AND LEFT ALONE. SINCE IT IS UNCERTAIN HOW MANY
AREAS WILL SEE FROST THIS MORNING AND HOW MUCH THE WINDS WILL STAY
UP...WILL KEEP THE CURRENT WEATHER GRIDS IN THERE AND LET THE DAY
SHIFT ASSESS.
WEDNESDAY/WEDNESDAY NIGHT...MAIN JET AXIS REMAINS WELL SOUTH AND WEST
OF THE AREA...ESPECIALLY DURING THE NIGHT. LOOKS LIKE PLENTY OF SUN
THROUGH THE DAY. WINDS SHIFT TO A NORTH TO NORTHEAST DIRECTION
THROUGH THE DAY AS THE SURFACE RIDGE BEGINS TO NOSE INTO THE AREA.
MODELS TRENDED A TAD COOLER AND WENT THAT DIRECTION.
MODELS SHOWING DIFFERENCES IN HOW THEY HANDLE THE FLOW ALOFT DURING
THE NIGHT. THEY DO SHOW ANOTHER SHORTWAVE APPROACHING LATE BUT DIFFER
ON ITS SPEED AND AMPLITUDE. THIS WILL POSSIBLY AFFECT THE WIND FIELD
AND AMOUNT OF CLOUDS WHICH WILL AFFECT HOW COLD THE LOWS GET.
MODELS SHOW A VERY LIGHT WIND FIELD...ESPECIALLY IN THE CENTRAL AND
EAST. MODELS ARE SHOWING SOME POSSIBLE MID LEVEL CLOUD COVER MOVING
IN AS WELL. BASED ON WHERE THE BEST MID/UPPER LEVEL LIFT LOOKS TO
BE...BELIEVE MODELS ARE OVERDOING CLOUDS...WHICH STILL DOES NOT LOOK
LIKE MUCH...WITH THE NAM SHOWING THE LEAST. INITIALLY WAS NOT GOING
TO GO WITH A FREEZE WATCH. BUT NEWER GUIDANCE WHICH IS AGREES WELL
WITH EACH OTHER...ESPECIALLY FOR ALONG AND EAST OF THE COLORADO
BORDER...AND ESPECIALLY IN THE EASTERN HALF OF THE AREA...GIVES ME
HIGH CONFIDENCE ON A HARD FREEZE OCCURRING. OF COURSE THAT IS IF NO
HARD FREEZE OCCURS TONIGHT WHICH I DO FEEL CONFIDENT IS NOT GOING
TO OCCUR.
THURSDAY/THURSDAY NIGHT...SHORTWAVE TROUGH MOVES THROUGH BUT IT HAS
VERY LITTLE MOISTURE TO WORK WITH. JET AXIS ALSO MOVES ACROSS DURING
THE DAY. THERE LOOKS TO BE SOME POSSIBLY THICK HIGHER LEVEL CLOUD
COVER MOVING ACROSS. ALSO WILL HAVE A VERY COLD START TO THE DAY
WITH NOT A LOT OF MIXING OCCURRING...ESPECIALLY OUT EAST...AS
SURFACE RIDGE IS SLOW TO PULL AWAY. SOUTHERLY WINDS DO DEVELOP...
MAINLY OUT IN THE FAR WEST BUT WILL PROBABLY BE RECYCLED COLD AIR.
WILL TEND TOWARD THE COOLER GUIDANCE...ESPECIALLY OUT EAST. MODELS
FOR THE NIGHT ARE ALL OVER THE PLACE WITH THEIR WIND FIELDS. BUT
GENERAL THEY START LIGHT AND END UP LIGHT WESTERLY. DEPENDING ON
HOW WARM IT ACTUALLY GETS DURING THE DAY...IT WILL DEFINITELY BE
NEAR 30 DEGREES OR BELOW. WILL LOWER CURRENT FORECAST 2 TO 3 DEGREES
IN THAT DIRECTION BUT STILL PLENTY OF TIME TO LOWER MORE IF HAVE TO.
THANKS TO ALL WHO COLLABORATED.
BULLER
FRIDAY THROUGH MONDAY...NORTHWEST FLOW ALOFT WILL GENERALLY BE THE
PATTERN IN THE EXTENDED PERIOD WITH RIDGING OVER THE WEST COAST AND
TROUGH OVER THE EASTERN CONUS. A SERIES OF SHORTWAVE TROUGHS AND
ACCOMPANYING SURFACE FRONTS WILL MOVE THROUGH THE FLOW. HOWEVER...ALL
OF THEM WILL BE OF PACIFIC ORIGIN AND NO REAL COLD AIR IS EXPECTED.
PRECIPITATION CHANCES WILL BE SLIM TO NONE DUE MAINLY TO LACK OF
MOISTURE...WITH PERHAPS SATURDAY STANDING THE BEST CHANCE OF THE
PERIOD.
024
&&
.AVIATION...
1050 AM MDT TUE OCT 18 2011
FOR THE 18Z TAFS...VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD
AT BOTH TERMINALS. WINDS 200 FT ABOVE THE SURFACE AT KGLD ARE
PEAKING AT 35 KNOTS...AND THESE WINDS ARE EXPECTED TO MIX
DOWNWARD...INCREASING THE WIND GUSTS AT THE TERMINAL. WIND GUSTS
SHOULD BE SIMILAR AT KMCK...BUT CLOSER TO 30 KTS. THE PRESSURE
GRADIENT OVER THE REGION WILL BEGIN TO RELAX LATE THIS AFTERNOON
AND CAUSE WINDS TO WEAKEN SLIGHTLY. GUSTS WILL SUBSIDE NEAR 00Z
AND WINDS WILL GENERALLY BE NEAR 10 KNOTS FOR THE REMAINDER OF THE
PERIOD.
CJS
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
FOR KSZ001>004-013>016-027>029-041-042.
NE...FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
FOR NEZ079>081.
CO...FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
FOR COZ090>092.
&&Hazardous weather outlook, Oct 18, 11:35 AM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1035 AM MDT TUE OCT 18 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191645- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1035 AM MDT TUE OCT 18 2011 /1135 AM CDT TUE OCT 18 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT FROST IS EXPECTED ACROSS THE ENTIRE AREA AGAIN TONIGHT AS TEMPERATURES WILL FALL TO NEAR FREEZING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LATE WEDNESDAY NIGHT INTO THURSDAY MORNING...A HARD FREEZE IS EXPECTED ACROSS MUCH OF THE AREA. AS A RESULT...A FREEZE WATCH HAS BEEN ISSUED FOR THIS TIME PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 5:14 AM CDT | Freeze Watch | GLD | Cheyenne, Decatur, Gove, Graham, Greeley, Logan and 7 more | 31 hr |
Nearby
Frost Advisories in Kansas, 2011Frost Advisories in Nebraska, 2011Frost Advisories in Colorado, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.